Duke Mathematical Journal

Notes on motivic cohomology

A. Beilinson, R. MacPherson, and V. Schechtman

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 54, Number 2 (1987), 679-710.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077305678

Mathematical Reviews number (MathSciNet)
MR899412

Zentralblatt MATH identifier
0632.14010

Digital Object Identifier
doi:10.1215/S0012-7094-87-05430-5

Subjects
Primary: 14F99: None of the above, but in this section
Secondary: 14A20: Generalizations (algebraic spaces, stacks) 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67] 19E99: None of the above, but in this section

Citation

Beilinson, A.; MacPherson, R.; Schechtman, V. Notes on motivic cohomology. Duke Mathematical Journal 54 (1987), no. 2, 679--710. doi:10.1215/S0012-7094-87-05430-5. http://projecteuclid.org/euclid.dmj/1077305678.


Export citation

References

  • [BBD] A. A. Beilinson, J. Bernstein, and P. Deligne, Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981), Astérisque, vol. 100, Soc. Math. France, Paris, 1982, pp. 5–171.
  • [B1] A. A. Beilinson, Higher regulators and values of $L$-functions, Current problems in mathematics, Vol. 24, Itogi Nauki i Tekhniki, Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1984, pp. 181–238.
  • [B2] A. Beilinson, Height pairings between algebraic cycles, Preprint, 1984.
  • [B3] A. A. Beilinson, Notes on absolute Hodge cohomology, Applications of algebraic $K$-theory to algebraic geometry and number theory, Part I, II (Boulder, Colo., 1983), Contemp. Math., vol. 55, Amer. Math. Soc., Providence, RI, 1986, pp. 35–68.
  • [Bl1] S. Bloch, Higher regulators, preprint.
  • [Bl2] S. Bloch, Algebraic cycles and higher $K$-theory, Adv. in Math. 61 (1986), no. 3, 267–304.
  • [C] P. Cartier, Decomposition des polyedres: le point sur le troisieme probleme de Hilbert, Seminaire Bourbaki, Astérisque, no. 646, Juin 1984.
  • [FM] W. Fulton and R. MacPherson, Categorical framework for the study of singular spaces, Mem. Amer. Math. Soc. 31 (1981), no. 243, vi+165.
  • [GGL] A. M. Gabrielov, I. M. Gelfand, and M. V. Losik, Combinatorial computation of characteristic classes. I, II, Funkcional. Anal. i Priložen. 9 (1975), no. 2, 12–28; ibid. 9 (1975), no. 3, 5–26.
  • [GM] I. M. Gelfand and R. D. MacPherson, Geometry in Grassmannians and a generalization of the dilogarithm, Adv. in Math. 44 (1982), no. 3, 279–312.
  • [G] H. Gillet, Riemann-Roch Theorem in Higher $K$-Theory, Advances in Math., 19.
  • [HM] R. Hain and R. MacPherson, Higher logarithms, to appear.
  • [K] F. C. Kirwan, Cohomology of quotients in symplectic and algebraic geometry, Mathematical Notes, vol. 31, Princeton University Press, Princeton, NJ, 1984.
  • [La] S. E. Landsburg, Relative cycles and algebraic $K$-theory, preprint, 1985.
  • [L1] S. Lichtenbaum, Values of zeta-functions at non-negative integers, Journées Arithmetiques, Springer Verlag, Noordwykinhoot, Netherlands, 1983.
  • [L2] S. Lichtenbaum, The construction of weight two arithmetic cohomology, to appear in Inventiones Math.
  • [Ma] S. Mac Lane, Homology, Die Grundlehren der mathematischen Wissenschaften, Bd. 114, Academic Press Inc., New York, 1963.
  • [Mac] R. MacPherson, The combinatorial formula of Gabrielov, Gelfand and Losik for the first Pontrjagin class, Séminaire Bourbaki, 29e année (1976/77), Lecture Notes in Math., vol. 677, Springer, Berlin, 1978, Exp. No. 497, pp. 105–124.
  • [MV] R. MacPherson and K. Vilonen, Elementary construction of perverse sheaves, Invent. Math. 84 (1986), no. 2, 403–435.
  • [M] Yu. I. Manin, Correspondences, motifs and monoidal transformations, Mat. Sb. (N.S.) 77 (119) (1968), 475–507.
  • [MM] J. W. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211–264.
  • [Q] D. Quillen, Higher algebraic $K$-theory. I, Algebraic $K$-theory, I: Higher $K$-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972), Springer, Berlin, 1973, 85–147. Lecture Notes in Math., Vol. 341.
  • [RS] C. P. Rourke and B. J. Sanderson, $\triangle$-sets. I. Homotopy theory, Quart. J. Math. Oxford Ser. (2) 22 (1971), 321–338.
  • [So] C. Soulé, Opérations en $K$-théorie algébrique, Canad. J. Math. 37 (1985), no. 3, 488–550.
  • [S1] A. A. Suslin, Homology of $\rm GL\sbn$, characteristic classes and Milnor $K$-theory, Algebraic $K$-theory, number theory, geometry and analysis (Bielefeld, 1982), Lecture Notes in Math., vol. 1046, Springer, Berlin, 1984, pp. 357–375.
  • [S2] A. A. Suslin, 1983, Lecture, Moscow.
  • [Yo] Yoneda, On Ext and exact sequences, J. Fac. Sci. Univ. Tokyo Sect. I 8 (1960), 507–576 (1960).
  • [Y] B. V. Yusin, Sur les formes $S\spp,q$ apparaissant dans le calcul combinatoire de la deuxième classe de Pontriaguine par la méthode de Gabrielov, Gelfand et Losik, C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 13, 641–644.